Issue
Volume 8, Number 1

Articles in the Issue:

Regular Articles:
Peng-cheng Lin and Guang-fu Sun
A Completely Exponentially Fitted Difference Scheme For A Singular Perturbation Problem
J. Comp. Math., 8 (1990), pp. 1-15. Abstract
pdf
Full Article

Zi-Hua Wei
A Method Of Finding A Strictly Feasible Solution For Linear Constraints
J. Comp. Math., 8 (1990), pp. 16-22. Abstract
pdf
Full Article

Jian-ming Miao
The Drazin Inverse Of Hessenberg Matrices
J. Comp. Math., 8 (1990), pp. 23-27. Abstract
pdf
Full Article

Wei Yuan
A Posteriori Error Analysis For Mixed Finite Element Solution Of The Two-Dimensional Stationary Stokes Problem
J. Comp. Math., 8 (1990), pp. 30-44. Abstract
pdf
Full Article

Yun-Min Zhu and Gang Yin
Convergence Speed And Asymptotic Distribution Of A Parallel Robbins-Monro Method
J. Comp. Math., 8 (1990), pp. 45-54. Abstract
pdf
Full Article

Guang-Nan Chen
A Trilayer Difference Scheme For One-Dimensional Parabolic Systems
J. Comp. Math., 8 (1990), pp. 55-64. Abstract
pdf
Full Article

Guo-liang Xu
Existence And Uniqueness Of Matrix Pade Approximants
J. Comp. Math., 8 (1990), pp. 65-74. Abstract
pdf
Full Article

Zong-Ci Shi and Fei Zhang
Construction And Analysis Of A New Energy-Orthogonal Unconventional Plate Element
J. Comp. Math., 8 (1990), pp. 75-91. Abstract
pdf
Full Article

Lin-bo Zhang
Semi-Coarsening In Multigrid Solution Of Steady Incompressible Navier-Stokes Equations
J. Comp. Math., 8 (1990), pp. 92-98. Abstract
pdf
Full Article